- -

A note on the Mackey-star topology on a dual Banach space

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note on the Mackey-star topology on a dual Banach space

Show full item record

Guirao Sánchez, AJ.; Montesinos Santalucia, V. (2015). A note on the Mackey-star topology on a dual Banach space. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 109(2):417-418. https://doi.org/10.1007/s13398-014-0192-4

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99984

Files in this item

Item Metadata

Title: A note on the Mackey-star topology on a dual Banach space
Author: Guirao Sánchez, Antonio José Montesinos Santalucia, Vicente
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] By using a result in Kirk (Pac J Math 45:543 554, 1973), we show that there are separable Banach spaces such that their dual spaces, endowed with the Mackey-star topology, are not analytic. This solves a question ...[+]
Subjects: Analytic space , Mackey-star topology , Strongly weakly compactly generated space , Banach space
Copyrigths: Reserva de todos los derechos
Source:
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. (issn: 1578-7303 )
DOI: 10.1007/s13398-014-0192-4
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s13398-014-0192-4
Project ID:
info:eu-repo/grantAgreement/GVA//GV%2F2010%2F036/
info:eu-repo/grantAgreement/UPV//PAID-06-09-2829/
info:eu-repo/grantAgreement/MICINN//MTM2011-22417/ES/ESPACIOS Y ALGEBRAS DE FUNCIONES DIFERENCIABLES/
info:eu-repo/grantAgreement/MICINN//MTM2008-05396/ES/LA INTERACCION ENTRE TEORIA DE LA MEDIDA, TOPOLOGIA Y ANALISIS FUNCIONAL/
info:eu-repo/grantAgreement/f SéNeCa//08848%2FPI%2F08/ES/Medida, Topología, Análisis funcional y sus aplicaciones en finanzas/
Thanks:
A. J. Guirao is Supported in part by MICINN and FEDER (Project MTM2008-05396), by Fundación Séneca (Project 08848/PI/08), by Generalitat Valenciana (GV/2010/036), and by Universitat Politècnica de València (project ...[+]
Type: Artículo

References

Fabian, M., Montesinos, V., Zizler, V.: On weak compactness in $$L_1$$ L 1 spaces. Rocky Mt. J. Math. 39, 1885–1893 (2009)

Grothendieck, A.: Topological vector spaces, Translated from the French by Orlando Chaljub. Gordon and Breach Science publishers, New York (1973)

Kąkol, J., López-Pellicer, M.: On realcompact topological vector spaces. RACSAM 105, 39–70 (2011) [+]
Fabian, M., Montesinos, V., Zizler, V.: On weak compactness in $$L_1$$ L 1 spaces. Rocky Mt. J. Math. 39, 1885–1893 (2009)

Grothendieck, A.: Topological vector spaces, Translated from the French by Orlando Chaljub. Gordon and Breach Science publishers, New York (1973)

Kąkol, J., López-Pellicer, M.: On realcompact topological vector spaces. RACSAM 105, 39–70 (2011)

Kąkol, J., Kubiś, W., López-Pellicer, M.: Descriptive Topology in Selected Topics of Functional Analysis. In: Developments in Mathematics, vol. 24. Springer, New York (2011)

Kirk, R.B.: A note on the Mackey topology for $$(C^b(X)^*, C^b(X))$$ ( C b ( X ) ∗ , C b ( X ) ) . Pac. J. Math. 45(2), 543–554 (1973)

Köthe, G.: Topological vector spaces I, Translated by D.J.H. Garling, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen, Band 159, 2nd edn. Springer, New York (1969)

Schlüchtermann, G., Wheeler, R.F.: On strongly WCG Banach spaces. Math. Z. 199, 387–398 (1988)

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record